# SDR ASAA2022073039275

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 52,556 hours, 15,542 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pump
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R AFT FUEL PUMP LOW PRESSURE LIGHT ON. GROUNDED - YES. OPS TEST #2 TANK AFT FUEL PUMP REF B737-800 AMM 28-22-41. OPS CHECK GOOD.
